# SDR DALA2019040962331

- Difficulty date: April 6, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 60,221 hours, 22,018 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1018548) DURING INSPECTION FOUND CRACKED FRAME BS400 BTW STR8R TO STR9R AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR ON FRAME LOC. BS 400 BTW STR 8R TO 9R AT PASSENGER CABIN ASPER ER/A #576473-14AD REV.ORIGINAL AND PRI #576473-14AD REV."0".
